FREE HealthBoards.com info from vendors! Select: Signup
Depression - new products and services
Aging Alternative Medicine Back Care Beauty Exercise & Fitness
Free Stuff Health Products Herbal Products Natural Healing
Nutrition Pain Mgmt Quit Smoking Sexuality Skin Care
Stress Mgmt Viagra Vitamins Weight Loss Yoga
Many more topics available!
Enter your email address:

Enter your zip/postal code:



  HealthBoards Bulletin Board
  Depression
  Zoloft and Acne

Post New Topic  Post A Reply
profile | register | preferences | faq | search

Email This Page to Someone! next newest topic | next oldest topic
Author Topic:   Zoloft and Acne | Page views:
Melissa1
Member
stars explanation

Posts: 36
From:Arizona
Registered: Mar 2003

posted 03-15-2003 09:32 PM     Click Here to See the Profile for Melissa1     Edit/Delete Message   Reply w/Quote
Has anyone noticed that anti-depressants can give you acne? I believe Zoloft is giving me large cysts on my cheeks. Please comment

IP: Logged

ashshaye
Newbie
stars explanation

Posts: 3
From:
Registered: Mar 2003

posted 03-16-2003 12:33 AM     Click Here to See the Profile for ashshaye     Edit/Delete Message   Reply w/Quote
Melissa

I was on paxil for about a year or so and then switched to zoloft because I didn't like the side effects, acne being one of them. I have been on the zoloft for about 3 months and the acne is still as bad as before. By the way, I never had acne before getting on these medications, so maybe there is some truth in that.

IP: Logged

All times are ET (US)

next newest topic | next oldest topic

Administrative Options: Close Topic | Archive/Move | Delete Topic
Post New Topic  Post A Reply
Hop to:
Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2013 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!